# SDR QR9R2025052900001

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9358
- Aircraft time: 4,410 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 3005
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AUTOPILOT TEST FAILED. PERFORMED MULTIPLE TEST WITH SAME RESULT. AP2 AND TRIM CAUTION WOULD REMAIN ILLUMINATED AFTER TEST. IT APPEARED THAT DURING CONTROL MOVEMENT DURING THE AP2 PORTION OF TEST, THE PEDAL WOULD MOVE BUT NOT RETURN TO NEUTRAL. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW AMM 67-14-00, 4-1. MOC OK.
